MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 ALYTE Y-MESH GRAFT

C.R. BARD, INC. (COVINGTON) -1018233 ALYTE Y-MESH GRAFT
Model Number Y100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Injury (2348); Disability (2371)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sample was not returned.The finished product met all specifications prior to being released for general distribution.The instructions for use which accompanies all devices currently addresses potential risks associated with surgically implanted materials.The instructions for use states in the adverse events: ¿complications associated with the proper implantation of the alyte® y-mesh graft may include, but are not limited to those typically associated with surgically implantable materials including: postoperative hematoma, seroma, abscess or fistula formation, or scarring which may occur following the implant procedure.Urinary retention, bladder outlet obstruction and other voiding and defecatory dysfunctions.These conditions may be associated with over-correction/too much tension placed on the implant.Perforations or lacerations of vessels, nerves, bladder, bowel, urethra, rectum, or any viscera, which may occur during the implantation procedure.Irritation at the operative wound site which may elicit a foreign body response that leads to wound dehiscence, inflammation and/or infection.Extrusion through vaginal epithelium or erosion into surrounding viscera and/or mucosa.Inflammation, sensitization, pain, dyspareunia, scarification, contraction, device migration and failure of the procedure resulting in recurrence of vaginal wall prolapse.Urinary incontinence (stress and urge)." (b)(4).
 
Event or Problem Description
It was reported by the patient's attorney that as a result of having the product implanted, the patient has experienced injury, pain, disability and impairment.Per additional information received, the patient has experienced recurrent pelvic pain, back pain, pressure with urination, urinary tract infection, bacterial vaginosis, vaginal discharge, suprapubic pain, sexual dysfunction, decreased libido, dyspareunia since hysterectomy was performed, pain coming from cervical stump with associated graft material, ovarian cyst, issues concerning vaginal mesh, free fluid in the pelvis, abdominal/pelvic pain with sneezing, coughing, and passing gas x past 3 days, constipation, urinary urgency, urinary frequency, urinary urge incontinence, overactive bladder, small amount white discharge in vault, microabrasions/petechiae but no active bleeding, mild to moderate cervical motion tenderness, mild bladder wall tenderness, mild suprapubic tenderness, and minimal adnexal tenderness bilaterally.She has required nonsurgical interventions.

Brand Name
ALYTE Y-MESH GRAFT
Common Device Name
ALYTE Y-MESH GRAFT
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9770465
Report Number1018233-2020-01445
Device Sequence Number3308167
Product Code OTO
UDI-Device Identifier00801741016158
UDI-Public(01)00801741016158
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K101722
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/30/2014
Device Model NumberY100
Device Catalogue NumberY100
Device Lot NumberHUWB1999
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Device Age7 MO
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2020
Initial Report FDA Received Date02/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age31 YR
Patient Weight95